# SDR ASAA2022041738048

- Difficulty date: April 17, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737
- Aircraft serial: 40714
- Aircraft time: 30,059 hours, 9,390 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: None
- Part number: 3400018170
- Condition: Gouged
- Location: #2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN REF TO TC 78472010 #2 ENG FAN BLADE LUBRICATION, BLADE PLATFORM #24 HAS GOUGES ON THE FACE OF MOST AFT ALIGNING HOLE. GROUNDED - YES. REPLACED BLADE PLATFORM #24 ON ENGINE #2 PER TC 78472010.
